# SDR UPS04843463

- Difficulty date: November 9, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS INOP OVER COURIER SEAT & IN COCKPIT CEILING.  RELAMPED PER MM 33-50-02-2, CK'S OK.
